Alert archive / Georgia / Tornado Warnings in 2019
Tornado Warning 56, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 14, 2019, 4:08 PM EDT for Berrien County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 4:08 PM EDT (20:08 UTC)
- Expired
- Apr 14, 2019, 4:31 PM EDT
- In force
- 23 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Berrien County, GA
The radar
The Moody AFB radar (KVAX), 43 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:40 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted.
874
WFUS52 KTAE 142008
TORTAE
GAC019-142045-
/O.NEW.KTAE.TO.W.0056.190414T2008Z-190414T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
408 PM EDT SUN APR 14 2019
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Southeastern Berrien County in south central Georgia...
* Until 445 PM EDT.
* At 407 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Nashville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Berrien County, including the following locations...
Weber, Berrien Co A/P and Bannockburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3123 8305 3122 8305 3110 8327 3113 8331
3116 8331 3138 8312 3136 8311 3135 8309
3135 8308 3133 8306 3130 8306 3129 8305
3128 8305 3128 8304
TIME...MOT...LOC 2007Z 222DEG 38KT 3119 8322
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
38-GODSEY1 follow-up statement
799
WWUS52 KTAE 142031
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
431 PM EDT SUN APR 14 2019
GAC019-142041-
/O.CAN.KTAE.TO.W.0056.000000T0000Z-190414T2045Z/
Berrien GA-
431 PM EDT SUN APR 14 2019
...THE TORNADO WARNING FOR SOUTHEASTERN BERRIEN COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EDT for south central
Georgia.
&&
LAT...LON 3123 8305 3122 8305 3110 8327 3113 8331
3116 8331 3138 8312 3136 8311 3135 8309
3135 8308 3133 8306 3130 8306 3129 8305
3128 8305 3128 8304
TIME...MOT...LOC 2030Z 222DEG 38KT 3138 8302
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 3:03 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 14, 3:03 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
303 PM EDT Sun Apr 14 2019
.NEAR TERM [Through Tonight]...
Pre-frontal trough with a line of strong to severe thunderstorms
is moving through SW GA and the Big Bend as of 300PM. With peak
afternoon heating (over 1000 J/KG of SBCAPE) ongoing and
impressive amounts of shear (0-1km 30-35 knots), the line has
perked up over the last hour with multiple severe thunderstorm
warnings currently in effect. Since this is a bit earlier than
expected, a few severe storms are still possible as this moves
into our eastern most counties.
As the line clears, clouds clear behind it ahead of the cold front
which is currently stretched south through Alabama. There are some
wrap around clouds moving SE through MS so we could see a few
clouds overnight. Otherwise, winds will slacken and lows will drop
to the mid 40s in SE AL and lower 50s in the southeast Big Bend.
.SHORT TERM [Monday Through Tuesday Night]...
By Monday morning, the front, precip and clouds should be far
east of the area with high pressure quickly building in. Highs
will only be in the lower 70s with lows dropping into the upper
40s. A deep layer ridge will start to build on Tuesday helping
highs rise into the lower 80s and lows in the middle 50s.
.LONG TERM [Wednesday Through Sunday]...
Clouds will be on the increase on Wednesday as the next upper low
cuts off over the desert SW and starts to move east. Highs will be
in the lower 80s once again with a warm southerly flow. Lows will
only drop to the lower 60s.
The next major system will be moving in Thursday afternoon and
exiting Friday afternoon, with some timing differences as
expected. This looks to be another line of strong to severe
storms. Bulk shear is 50-60kts with low level shear 30-40kts.
Instability will be an issue but surface CAPE could still be
above 1000 J/KG even overnight with the line. SPC has kept us in
outlooks for both days so this will need to continue to be
monitored. This also will have the strong upper lift coupled with
the surface feature and shear/instability.
Dry and cooler weather returns again behind the front with highs
Fri/Sat in the lower 70s and lows around 50.
&&
.AVIATION...
[Through 18Z Monday]
The line of thunderstorms has moved through all terminals and is
approaching VLD. IFR is lingering at ECP but CIGS are starting to
scatter out and rise at the other terminals. The front and the NW
wind will be in by 6-9z, west to east. A few scattered to broken
clouds may move in after the front but confidence wasn't high
enough to include in the TAFs at this time. Clear skies and winds
around 10 knots expected on Monday.
&&
.MARINE...
Winds and seas will be at advisory levels through tonight as a
strong cold front approaches and pushes through the local waters.
Occasional gusts to gale force will be possible through tonight.
Also, some thunderstorms along a squall line moving from west to
east today may become strong to severe. After tonight, winds and
seas will gradually diminish and become light to occasionally
moderate by the middle of the week.
&&
.FIRE WEATHER...
Rain will continue to end west to east this evening. Much drier
air will move in overnight so fog will be unlikely. Minimum RH
values will quickly fall to the lower 30 percent range Monday and
and in the mid 20 percent to mid 30 percent range on Tuesday.
Winds will be gusty overnight but transport winds slacking to
around 15 mph Monday and down to 5 MPH on Tuesday.
&&
.HYDROLOGY...
The Apalachicola River at Blountstown is at action stage. Additional
rises are possible with precipitation that occurs late this weekend,
however the river is not currently forecast to reach flood stage.
A line of showers and storms are moving through parts of SW GA
and the Big Bend and will produce about an inch of rainfall with
locally higher amounts likely. Flash flooding is not expected.
There is the potential for additional appreciable rainfall amounts
on Friday and Saturday with the next storm system.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 49 76 47 84 55 / 0 0 0 0 0
Panama City 51 72 53 77 59 / 0 0 0 0 0
Dothan 46 72 47 79 54 / 0 0 0 0 0
Albany 48 72 47 81 55 / 0 0 0 0 0
Valdosta 50 74 47 83 56 / 0 0 0 0 0
Cross City 51 76 47 84 57 / 30 0 0 0 0
Apalachicola 51 73 53 77 60 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Gadsden-
Holmes-Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-
South Walton-Washington.
High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EDT /3 AM CDT/ Monday for Coastal
Bay-Coastal Gulf-South Walton.
GA...Wind Advisory until 10 PM EDT this evening for Baker-Ben Hill-
Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...Wind Advisory until 9 PM CDT this evening for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 2 PM EDT /1 PM CDT/ Monday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Godsey
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Godsey
MARINE...Godsey
FIRE WEATHER...LN
HYDROLOGY...LNIn the hours before
Special weather statement, Apr 14, 1:35 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
135 PM EDT SUN APR 14 2019
FLZ016>018-026-GAZ125-127>131-145>148-156>159-141815-
Liberty FL-Gadsden FL-Leon FL-Inland Jefferson FL-Brooks GA-
Decatur GA-Thomas GA-Berrien GA-Tift GA-Worth GA-Colquitt GA-
Dougherty GA-Irwin GA-Mitchell GA-Cook GA-Turner GA-Ben Hill GA-
Grady GA-
135 PM EDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIBERTY...LEON...
GADSDEN...NORTHWESTERN JEFFERSON...WESTERN IRWIN...NORTHWESTERN
BERRIEN...MITCHELL...COLQUITT...TIFT...WESTERN BEN HILL...WORTH...
SOUTHEASTERN DECATUR...WESTERN COOK...GRADY...TURNER...EASTERN
DOUGHERTY...THOMAS AND NORTHWESTERN BROOKS COUNTIES UNTIL 215 PM
EDT...
At 134 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Arabi to 8 miles
southwest of Cairo to 20 miles west of Crawfordville. Movement was
northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Monticello, Tifton, Quincy, Havana, Pelham, Midway, Fitzgerald,
Cairo, Moultrie, Thomasville, Tallahassee, Putney, Ashburn,
Sylvester, Camilla, Ocilla, Albany, Sparks, Boston and Enigma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida...and south central and southwestern Georgia.
LAT...LON 3183 8315 3097 8354 3034 8400 3039 8486
3077 8449 3141 8417 3143 8414 3144 8415
3162 8406 3165 8402 3170 8402 3182 8396
3184 8389 3180 8380 3180 8361 3185 8361
3185 8318
TIME...MOT...LOC 1734Z 239DEG 33KT 3172 8385 3076 8427 3022 8470Local storm report, Apr 14, 1:53 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND DMG 1 NE MACEDONIA 31.25N 84.65W
04/14/2019 MILLER GA LAW ENFORCEMENT
3 TREES DOWN NEAR PHILLIPSBURG RD. TIME
ESTIMATED BY RADAR.
&&
BASLocal storm report, Apr 14, 2:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND DMG SHARPHAGEN 31.02N 84.83W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
1 TREE DOWN ON THREE NOTCH RD NORTH OF 84.
1133 AM TSTM WND DMG DONALSONVILLE 31.04N 84.88W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
1 TREE DOWN ON S TENNILLE AVE.
1213 PM TSTM WND DMG BRONWOOD 31.83N 84.36W
04/14/2019 TERRELL GA 911 CALL CENTER
TREES DOWN IN BRONWOOD. TIME ESTIMATED BY
RADAR.
1122 AM TSTM WND DMG BLAKELY 31.38N 84.94W
04/14/2019 EARLY GA 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN ACROSS
THE CITY.
1219 PM TSTM WND DMG ARLINGTON 31.43N 84.73W
04/14/2019 EARLY GA BROADCAST MEDIA
TREE DOWN ON ROAD NEAR AZALEA ST IN
ARLINGTON GA.
1150 AM TSTM WND DMG 2 SSE MORGAN 31.51N 84.59W
04/14/2019 CALHOUN GA LAW ENFORCEMENT
2 TREES DOWN ON WILLIAMSBURG RD. TIME
ESTIMATED BY RADAR.
0110 PM TSTM WND DMG 2 S IRON CITY 30.98N 84.82W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
1 TREE DOWN ON HWY 285 NEAR THREE NOTCH RD.
0855 AM TSTM WND DMG 1 S DE FUNIAK SPRINGS 30.70N 86.12W
04/14/2019 WALTON FL LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS A FEW SMALL TREES
DOWN.
1206 PM TSTM WND DMG 1 NE MACEDONIA 31.25N 84.65W
04/14/2019 MILLER GA LAW ENFORCEMENT
3 TREES DOWN NEAR PHILLIPSBURG RD. TIME
ESTIMATED BY RADAR.
1219 PM TSTM WND DMG 1 N JONES CROSSROADS 31.18N 84.94W
04/14/2019 EARLY GA BROADCAST MEDIA
TREE DOWN ON HWY 39 SOUTH OF BLAKELY NEAR
REVELLS ROAD COMPLETELY BLOCKING ROAD.
1205 PM TSTM WND DMG 1 E BLOUNTSTOWN 30.44N 85.03W
04/14/2019 CALHOUN FL LAW ENFORCEMENT
TREE DOWN MASON RD NEAR HWY 20.
&&Local storm report, Apr 14, 3:34 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND DMG SHARPHAGEN 31.02N 84.83W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
1 TREE DOWN ON THREE NOTCH RD NORTH OF 84.
1213 PM TSTM WND DMG BRONWOOD 31.83N 84.36W
04/14/2019 TERRELL GA 911 CALL CENTER
TREES DOWN IN BRONWOOD. TIME ESTIMATED BY
RADAR.
1206 PM TSTM WND DMG 1 NE MACEDONIA 31.25N 84.65W
04/14/2019 MILLER GA LAW ENFORCEMENT
3 TREES DOWN NEAR PHILLIPSBURG RD. TIME
ESTIMATED BY RADAR.
1150 AM TSTM WND DMG 2 SSE MORGAN 31.51N 84.59W
04/14/2019 CALHOUN GA LAW ENFORCEMENT
2 TREES DOWN ON WILLIAMSBURG RD. TIME
ESTIMATED BY RADAR.
1147 AM TSTM WND DMG 1 N IRON CITY 31.03N 84.81W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
DONALSONVILLE. 1 TREE DOWN ON S TENNILLE
AVE.
1122 AM TSTM WND DMG BLAKELY 31.38N 84.94W
04/14/2019 EARLY GA 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN ACROSS
THE CITY.
1045 AM TSTM WND DMG 3 WNW STAR 30.73N 85.19W
04/14/2019 JACKSON FL LAW ENFORCEMENT
LINE DOWN NEAR WALMART ON HWY 71, TRAFFIC
LIGHT OFF.
1045 AM TSTM WND DMG 1 ESE DELLWOOD 30.82N 85.03W
04/14/2019 JACKSON FL LAW ENFORCEMENT
2 TREES DOWN ON BATEAU POND RD, DOWNED LINE
IN FRONT OF DRIVEWAY.
1045 AM TSTM WND DMG 1 NNE GRACEVILLE 30.97N 85.51W
04/14/2019 JACKSON FL LAW ENFORCEMENT
LINE DOWN NEAR BROWN ST.
1045 AM TSTM WND DMG 2 NW STAR 30.73N 85.16W
04/14/2019 JACKSON FL LAW ENFORCEMENT
TREES REPORTED DOWN ON BRIDGE CREEK RD AND
OLD SPANISH TRAIL.
1045 AM TSTM WND DMG 3 NNW CYPRESS 30.75N 85.09W
04/14/2019 JACKSON FL LAW ENFORCEMENT
TREES REPORTED DOWN ON LAWRENCE RD AND
CAMELOT LN.
1045 AM TSTM WND DMG 4 NE COTTONDALE 30.85N 85.34W
04/14/2019 JACKSON FL LAW ENFORCEMENT
TREE REPORTED DOWN ON BAKER CREEK RD ABOUT
1/2 MILE FROM UNION RD.
1045 AM TSTM WND DMG 4 NNW HORNSVILLE 30.99N 85.03W
04/14/2019 JACKSON FL PUBLIC
TREE DOWN ON TIMBERLANE RD NEAR AL BORDER.
0855 AM TSTM WND DMG 1 S DE FUNIAK SPRINGS 30.70N 86.12W
04/14/2019 WALTON FL LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS A FEW SMALL TREES
DOWN.
1210 PM TSTM WND DMG 1 E BLOUNTSTOWN 30.44N 85.03W
04/14/2019 CALHOUN FL LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
E BLOUNTSTOWN. TREE DOWN MASON RD NEAR HWY
20.
1141 AM TSTM WND DMG ARLINGTON 31.43N 84.73W
04/14/2019 EARLY GA BROADCAST MEDIA
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
ARLINGTON. TREE DOWN ON ROAD NEAR AZALEA ST
IN ARLINGTON GA.
1153 AM TSTM WND DMG 2 S IRON CITY 30.98N 84.82W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
S IRON CITY. 1 TREE DOWN ON HWY 285 NEAR
THREE NOTCH RD.
&&Local storm report, Apr 14, 3:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG 1 N TALLAHASSEE MALL 30.48N 84.29W
04/14/2019 LEON FL EMERGENCY MNGR
TREE ON POWER LINE.
&&
LNSpecial weather statement, Apr 14, 3:58 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
358 PM EDT SUN APR 14 2019
GAZ148-142045-
Berrien GA-
358 PM EDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERRIEN COUNTY UNTIL 445
PM EDT...
At 358 PM EDT, Doppler radar was tracking a strong thunderstorm near
Nashville, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Nashville, Cottle, Berrien Co A/P, New Lois, Allenville, Weber, Glory
and Bannockburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 500 PM EDT for south central
Georgia.
LAT...LON 3120 8305 3115 8316 3107 8329 3109 8330
3110 8332 3112 8332 3116 8330 3119 8333
3120 8333 3141 8315 3137 8311 3136 8311
3133 8306 3130 8306 3128 8304
TIME...MOT...LOC 1958Z 226DEG 49KT 3115 8327
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:47 AM EDT | Special Weather Statement | TAE | Clay, Quitman | 28 min |
| Apr 14, 11:12 AM EDT | Special Weather Statement | TAE | Baker, Calhoun, Clay, Decatur, Dougherty, Early and 6 more | 63 min |
| Apr 14, 11:21 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Dougherty, Early, Lee, Randolph and 1 more | 39 min |
| Apr 14, 11:23 AM EDT | Tornado Warning | TAE | Calhoun, Clay, Early, Randolph, Terrell | 18 min |
| Apr 14, 11:38 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Lee and 4 more | 52 min |
| Apr 14, 11:58 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell | 47 min |
| Apr 14, 12:06 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 39 min |
| Apr 14, 12:22 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Lee and 5 more | 38 min |
| Apr 14, 12:44 PM EDT | Special Weather Statement | TAE | Decatur, Grady | 46 min |
| Apr 14, 12:57 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Lee, Mitchell, Turner, Worth | 34 min |
| Apr 14, 1:35 PM EDT | Special Weather Statement | TAE | Colquitt, Grady, Irwin, Mitchell, Thomas, Tift and 2 more | 40 min |
| Apr 14, 1:56 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell, Worth | 49 min |
| Apr 14, 2:01 PM EDT | Severe Thunderstorm Warning | TAE | Grady | 44 min |
| Apr 14, 2:03 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin | 27 min |
| Apr 14, 2:11 PM EDT | Tornado Warning | TAE | Turner, Worth | 34 min |
| Apr 14, 2:25 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Thomas | 50 min |
| Apr 14, 2:32 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 28 min |
| Apr 14, 2:40 PM EDT | Tornado Warning | TAE | Colquitt, Cook | 35 min |
| Apr 14, 3:12 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Irwin, Lowndes and 1 more | 48 min |
| Apr 14, 3:58 PM EDT | Special Weather Statement | TAE | Berrien | 47 min |
Nearby
Tornado Warnings in Georgia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.